# SDR SWAA2021081313010

- Difficulty date: January 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DTIP INSPECTION; AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 727 TO 767; RBL 20; WL 156 R\H Z-ANGLE HAS CORROSION. / REMOVED DAMAGED ZEE SUPPORT AND REPLACED NEW IAW B-737 SRM 51-40-02-0G-0. NEW PART LOCATED AND DRILLED FASTENER LOCATIONS IAW B-737 SRM 51-40-05-0G-0. THE ORIGINAL PART WHEN REMOVING DAMAGE FOUND TO HAVE 100% MATERIAL LOSS FROM STA 727' TO 767'; RBL 20'; WL 156'. R/H ZEE SUPPORT FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-2. NUTPLATES INSTALLED IAW B-737 SRM 51-40-10-2R-0. A-TAG #A86626
